# SDR SCNA20160121021

- Difficulty date: January 21, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N814SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 30620
- Aircraft time: 44,397 hours, 26,454 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Not Reported
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LOWER EMERGENCY LIGHT LENS NEXT TO F/A SEAT NEEDS REPLACED.  R & R EMERGENCY EXIT SIGN LIGHT LEMS ON LAVATORY A BY L1 DOOR.
